# SDR REXA2016012000181

- Difficulty date: January 20, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 20,209 hours, 12,963 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Collapsed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE WARNING CAME ON AFTER TAKEOFF.  FOUND NLG COLLAPSED, REPACK NLG STRUT IAW JC 900-32-710-901.  PERFORMED LG SWING IAW AMM 32-30-00.  ALL OPERATIONS CHECKED NORMAL.
